# SDR CA090821007

- Difficulty date: August 6, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3250 · Landing Gear Steering System
- Part: Stud
- Part number: 161591
- Condition: Sheared
- Location: Actuator
- Part time: 26,473 hours
- Component: Actuator, Menasco
- Component part number: 16700109
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING ROLL AT LXR, SPEED APPROX 20 KTS ON GROUND, A SEVERE VIBRATION, SHIMMY AND ABNORMAL SOUNDS WERE NOTICED IN NLG AREA OF THE ACFT WITH NO STEERING RESPONSE FROM THE NOSE WHEEL STEERING TILLER. STEERING SWITCHED OFF AND GENTLY TAXIED INTO THE ACFT STAND.   MX FINDINGS:) STEERING ACTUATOR PN: 16700-109, SN: MC-132 FOUND DAMAGED, SHIFTED UP APPROX 2 INCHES AND ITS BEARING PN: 16901-5 FOUND DISLOCATED OR SEPARATED FROM ITS NORMAL POSITION IN THE ACTUATOR (REMAINED ON THE SHOCK STRUT).  2- INNER CYL NEEDLE PN: 16169-1 (ITEM 85), FOUND SHEARED AND BROKEN (REF: NLG CMM 32-20-11) 3- STEERING SPIGOT STUD PN: 16159-1 (ITEM 90), SPACER (95) PN: 16239-1 BROKEN, NUT (15), BOLT (12) BENT, WASHER (11), SPACER (20) & NUT (10) FOUND DISLOCATED BUT ASSEMBLIED WITH THE STUD. 4- NO HYD LEAKS WERE FOUND.  5- DENT WAS FOUND IN THE NOSE WHEEL WELL UPPER SURFACE.
